Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I cant get an erection, can you help please

Hi i took seroids now I cant get an erection can you help
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. Steroids are known to increase the libido and increase erection.. However chronic use can cause testicular dysfunction and reduced testosterone production, there by causing erectile dysfunction, shrinkage of the size of the penis and other symptoms.. Hence regular use of steroids is not recommended unless it is absolutely necessary..

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor